Alert archive / Texas / Tornado Warnings in 2006

Tornado Warning 46, NWS Fort Worth, TX

December 29, 2006Freestone County, Texas

NWS Fort Worth, TX issued this tornado warning at Dec 29, 2006, 5:44 PM CST for Freestone County, Texas. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 29, 2006, 5:44 PM CST (23:44 UTC)
Expired
Dec 29, 2006, 6:30 PM CST
In force
46 min
Issued by
NWS Fort Worth, TX
Area
Counties, with a storm outline in the text

County Freestone County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 132 km from the middle of the area, began a volume at 23:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 29, 12:42 PM CSTTornado WatchSPC5 hr
Dec 29, 5:38 PM CSTTornado WatchSPC10 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 11.7 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2006-12-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 13 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2006-12-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 231 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
13 J/kg
Mixed-layer CIN
-33 J/kg
Mixed-layer LCL
648 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
231 m²/s²
0-3 km storm-relative helicity
256 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KFWD 292344
TORFWD
TXC161-300030-
/O.NEW.KFWD.TO.W.0046.061229T2344Z-061230T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
544 PM CST FRI DEC 29 2006

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* TORNADO WARNING FOR...
  WESTERN FREESTONE COUNTY IN NORTH CENTRAL TEXAS

* UNTIL 630 PM CST

* AT 542 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  DEVELOPING TORNADO NEAR TEAGUE...MOVING NORTH AT 40 MPH.

* THE TORNADO IS EXPECTED TO BE NEAR...
  7 MILES WEST OF FAIRFIELD BY 550 PM CST

TAKE COVER IN A BASEMENT...OR ON THE LOWEST FLOOR OF YOUR HOME IN AN
INTERIOR CLOSET OR BATHROOM. USE BLANKETS OR PILLOWS FOR COVER.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FRIDAY EVENING FOR
EASTERN TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 800 PM
CST FRIDAY EVENING FOR NORTHEASTERN TEXAS. A TORNADO WATCH ALSO
REMAINS IN EFFECT UNTIL 200 AM CST SATURDAY MORNING FOR EASTERN
TEXAS.

LAT...LON 3179 9647 3145 9623 3185 9599 3197 9620

$$
1 follow-up statement
000 
WWUS54 KFWD 300009
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
609 PM CST FRI DEC 29 2006

TXC161-300030-
/O.CON.KFWD.TO.W.0046.000000T0000Z-061230T0030Z/
FREESTONE TX-
609 PM CST FRI DEC 29 2006

...A TORNADO WARNING CONTINUES UNTIL 630 PM CST FOR WESTERN FREESTONE
COUNTY...

AT 609 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A 
DEVELOPING TORNADO.  THIS TORNADO WAS LOCATED JUST NORTHWEST OF 
FAIRFIELD...MOVING NORTH AT 40 MPH.

THE TORNADO WILL BE NEAR...
  8 MILES EAST OF STREETMAN BY 615 PM

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A REINFORCED BUILDING. AS
A LAST RESORT...LIE FLAT IN A DITCH OR LOW SPOT AND COVER YOUR HEAD.

DO NOT LEAVE SHELTER TO USE YOUR CAR TO OUTRUN A TORNADO. CARS ARE
EASILY TOSSED AND CRUSHED BY TORNADO WINDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM FRIDAY EVENING FOR
EASTERN TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 800 PM
FRIDAY EVENING FOR NORTHEASTERN TEXAS. A TORNADO WATCH ALSO REMAINS
IN EFFECT UNTIL 200 AM SATURDAY MORNING FOR EASTERN TEXAS.

LAT...LON 3179 9647 3145 9623 3185 9599 3197 9620

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Dec 29, 3:56 PM CST, 1 hour 48 minutes earlier.

Area forecast discussion, Dec 29, 3:56 PM CST, 1 hour 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
356 PM CST FRI DEC 29 2006

.DISCUSSION...
VERY BUSY DAY AS SHOWERS AND THUNDERSTORMS CONTINUE TO DEVELOP
ACROSS MUCH OF NORTH TEXAS. OUTRAGEOUS HELICITY VALUES HAVE MORE
THAN MADE UP FOR THE LACK OF INSTABILITY...AND WE HAVE HAD SEVERAL
REPORTS OF TORNADOES ON THE GROUND. WATER VAPOR SHOWS POTENT UPPER
LOW STILL SPINNING IN THE VICINITY OF THE NM/TX/NORTHERN MEXICO
INTERFACE. MODELS CONTINUE TO ADVERTISE A SLOW MOVEMENT OF THIS
SYSTEM...WITH ENERGY SHOOTING OUT FROM THE BOTTOM OF THE SYSTEM
OVER NORTH TEXAS. BESIDES THE OBVIOUS TORNADO THREAT...FLOODING
HAS INDEED PROVED TO BE AN ISSUE WITH THE TRAINING TENDENCY
EXHIBITED BY THESE CELLS. HAIL SEEMS TO BE HARDER TO COME BY THAN
PREVIOUSLY THOUGHT...AND ONLY A FEW REPORTS OF PEA-SIZE HAIL HAVE
BEEN RECEIVED. WEAK DRY LINE/COLD FRONT WILL MOVE THROUGH THIS
EVENING AND WILL PROVIDE A FOCUS FOR BROKEN SQUALL LINE
DEVELOPMENT LATER TONIGHT...WHICH SHOULD IMPROVE CHANCES FOR DAMAGING
WINDS AND HAIL. GIVEN THE STRONGLY MERIDIONAL DEEP LAYER KINEMATIC
PROFILES...STORM MOVEMENT WILL BE SLOW AND FLOODING WILL CONTINUE
TO BE A THREAT.

UPPER LOW WILL TAKE ITS TIME TO CLEAR THE AREA...MAKING A SLOW
EAST-NORTHEASTWARD PROGRESSION OVER THE NEXT 36 HRS. EXPECT RAIN
TO COME TO AN END OVER THE EASTERN SECTIONS BY TOMORROW EVENING
EVEN AS UPPER LOW REMAINS IN THE VICINITY...AS MOISTURE BEGINS TO
WANE AND THE MID LEVELS OF THE ATMOSPHERE BECOMES DRY SLOTTED.
NORTHERN COUNTIES MAY SEE SOME WRAP-AROUND CLOUDS/PRECIP AS WELL.

PACIFIC FRONT WILL FINALLY PUSH THROUGH BY LATE SUNDAY/EARLY
MONDAY AND WILL NOT HAVE TOO MUCH OF AN IMPACT ON TEMPERATURES.
TEMPERATURES WILL MORE LIKELY BE NUDGED TOWARDS MORE NORMAL VALUES
FOR THIS TIME OF YEAR (LOWER 50S FOR HIGHS AND LOWER TO MID 30S
FOR LOWS) AS SEVERAL SHOTS OF WEAK COLD AIR ADVECTION FILTER INTO
THE AREA.

NEXT SYSTEM WILL AFFECT NORTH TEXAS IN THE WEDNESDAY THRU FRIDAY TIME
FRAME AS A STRONG UPPER LOW EJECTS NORTHEAST FROM NORTHERN MEXICO
INTO THE SOUTHERN PLAINS. FOR NOW HAVE CONTINUES 20-40% POPS
ACROSS MUCH OF THE AREA UNTIL MORE DETAILS CAN BE PINNED DOWN.
/13

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  50  61  39  57  34 / 100  20  10   0   0
WACO, TX              50  62  39  59  36 / 100  20  10   0   0
PARIS, TX             54  62  39  54  33 / 100  50  20  10   0
DENTON, TX            50  59  38  54  32 / 100  20  10   0   0
MCKINNEY, TX          51  61  37  54  32 / 100  40  20   0   0
DALLAS, TX            52  62  40  56  36 / 100  30  10   0   0
TERRELL, TX           52  62  39  56  36 / 100  40  10   0   0
CORSICANA, TX         53  63  40  59  35 / 100  30  10   0   0
TEMPLE, TX            49  63  39  61  34 /  90  20  10   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Dec 29, 3:25 PM CST, 2 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
325 PM CST FRI DEC 29 2006

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-301100-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
325 PM CST FRI DEC 29 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...
SCATTERED THUNDERSTORMS WILL CONTINUE OVER ALL OF NORTH TEXAS THIS
EVENING AS AN UPPER LEVEL STORM SYSTEM MOVES TOWARDS NORTH TEXAS.
THUNDERSTORMS WILL BECOME MORE NUMEROUS THIS AFTERNOON AND
TONIGHT...AS THE STORM SYSTEM MOVES INTO WEST TEXAS. THE ATMOSPHERE
IS PRIMED FOR ROTATING STORMS...AND TORNADOES WILL BE THE MAIN
THREAT DURING THE AFTERNOON AND EARLY EVENING HOURS. A TORNADO WATCH
IS IN EFFECT FOR MOST OF NORTH TEXAS THROUGH 8 PM. SEVERAL TORNADOES
HAVE ALREADY BEEN REPORTED.

ISOLATED SEVERE THUNDERSTORMS WITH LARGE HAIL AND LOCALIZED DAMAGING
WINDS TO 60 MPH WILL ALSO BE POSSIBLE...NAMELY WITH A SQUALL LINE
EXPECTED TONIGHT AHEAD OF AN APPROACHING COLD FRONT. FINALLY...
LOCALLY VERY HEAVY RAINFALL AND FLOODING ARE POSSIBLE THROUGH
TONIGHT...AS SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS OCCUR. LOOK
FOR THE SEVERE WEATHER AND HEAVY RAIN THREAT TO SHIFT EAST OF
INTERSTATE 35 AFTER MIDNIGHT...AS THE COLD FRONT PUSHES THROUGH THE
AREA.

.DAYS TWO THROUGH SEVEN...
A CHANCE OF THUNDERSTORMS WILL LINGER OVER THE EASTERN HALF OF NORTH
TEXAS THROUGH SATURDAY EVENING...AS AN UPPER LOW ROTATES OUT OF THE
AREA AND A COLD FRONT CONTINUES MOVING EAST. SOME LOCALLY HEAVY RAIN
WILL STILL BE POSSIBLE.

THUNDERSTORM CHANCES WILL RETURN TO THE SOUTHERN HALF OF NORTH TEXAS
WEDNESDAY NIGHT AND WILL EXPAND TO INCLUDE ALL OF NORTH TEXAS BY
THURSDAY MORNING AS A LARGE UPPER LEVEL LOW APPROACHES THE REGION.
THUNDERSTORM CHANCES SHOULD END NORTHWEST TO SOUTHEAST LATE THURSDAY
NIGHT.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED ACROSS ALL OF NORTH TEXAS THIS
AFTERNOON AND EVENING...AND ACROSS AREAS EAST OF INTERSTATE 35
DURING THE OVERNIGHT HOURS.

13

In the hours before

Local storm report, Dec 29, 4:56 PM CST, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
456 PM CST FRI DEC 29 2006

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     TORNADO          GROESBECK               31.52N  96.53W
12/29/2006                   LIMESTONE          TX   LAW ENFORCEMENT

            *** 1 FATAL, 12 INJ *** 12 INJURED 1 FATALITY NEAR
            GROESBECK
Local storm report, Dec 29, 4:58 PM CST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
458 PM CST FRI DEC 29 2006

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     TORNADO          CENTERVILLE             31.26N  95.98W
12/29/2006                   LEON               TX   LAW ENFORCEMENT

            BRYAN DPS REPORTS RESIDENCE AND BARN DAMAGED AT FM 2045
            AND CR 4025 INTERSECTION
Local storm report, Dec 29, 5:00 PM CST, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
500 PM CST FRI DEC 29 2006

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     TORNADO          CENTERVILLE             31.26N  95.98W
12/29/2006                   LEON               TX   LAW ENFORCEMENT

            BRYAN DPS REPORTS POWER LINES DOWN NEAR OSR AND
            NORMANGEE
Special weather statement, Dec 29, 5:13 PM CST, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
513 PM CST FRI DEC 29 2006

TXZ107-292345-

HOPKINS-
513 PM CST FRI DEC 29 2006

...SIGNIFICANT WEATHER ADVISORY FOR...
  EASTERN HOPKINS COUNTY

AT 513 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 13 MILES WEST OF WINNSBORO...MOVING NORTH AT 35
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE COMO.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3288 9564 3282 9543 3326 9522 3334 9548

92
Special weather statement, Dec 29, 5:26 PM CST, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
526 PM CST FRI DEC 29 2006

TXZ157-158-300015-

BELL-CORYELL-
526 PM CST FRI DEC 29 2006

...SIGNIFICANT WEATHER ADVISORY FOR...
  WESTERN BELL COUNTY
  EASTERN CORYELL COUNTY

AT 526 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS FROM NORTH OF GATESVILLE...TO SOUTH OF
HARKER HEIGHTS. MOVEMENT WAS NORTH AT 45 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE FORT GATES...FORT HOOD...
GATESVILLE...HARKER HEIGHTS AND KILLEEN.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.

HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.

IF THESE STORMS INTENSIFY...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3093 9780 3089 9762 3157 9760 3169 9770
      3162 9783
Special weather statement, Dec 29, 5:36 PM CST, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
536 PM CST FRI DEC 29 2006

TXZ122-135-300000-

HENDERSON-VAN ZANDT-
536 PM CST FRI DEC 29 2006

...SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL HENDERSON COUNTY
  SOUTHERN VAN ZANDT COUNTY

AT 536 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 5 MILES WEST OF ATHENS...MOVING NORTH AT 45 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE ATHENS...CANEY CITY...
CANTON...EUSTACE...MALAKOFF...VAN AND PURTIS CREEK STATE PARK.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3211 9605 3210 9583 3258 9558 3268 9604

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 29, 11:13 AM CSTSpecial Weather StatementFWDBosque32 min
Dec 29, 11:29 AM CSTSpecial Weather StatementFWDFreestone31 min
Dec 29, 11:45 AM CSTSpecial Weather StatementFWDFreestone30 min
Dec 29, 11:53 AM CSTSevere Thunderstorm WarningFWDFreestone37 min
Dec 29, 12:00 PM CSTSpecial Weather StatementFWDNavarro30 min
Dec 29, 12:03 PM CSTSpecial Weather StatementFWDJohnson27 min
Dec 29, 12:11 PM CSTSevere Thunderstorm WarningFWDNavarro34 min
Dec 29, 12:18 PM CSTSpecial Weather StatementFWDRockwall42 min
Dec 29, 12:25 PM CSTSpecial Weather StatementFWDTarrant35 min
Dec 29, 12:37 PM CSTSpecial Weather StatementFWDCoryell23 min
Dec 29, 12:44 PM CSTTornado WarningFWDCoryell31 min
Dec 29, 12:53 PM CSTSpecial Weather StatementFWDErath37 min
Dec 29, 12:55 PM CSTSpecial Weather StatementFWDTarrant35 min
Dec 29, 1:03 PM CSTSpecial Weather StatementFWDBosque27 min
Dec 29, 1:08 PM CSTTornado WarningFWDMcLennan27 min
Dec 29, 1:13 PM CSTTornado WarningFWDErath62 min
Dec 29, 1:14 PM CSTFlash Flood WarningFWDTarrant3 hr
Dec 29, 1:21 PM CSTTornado WarningFWDBosque54 min
Dec 29, 1:24 PM CSTSpecial Weather StatementFWDFalls36 min
Dec 29, 1:31 PM CSTTornado WarningFWDFalls19 min
Dec 29, 1:34 PM CSTTornado WarningFWDBell, Coryell41 min
Dec 29, 1:41 PM CSTSevere Thunderstorm WarningFWDCooke, Denton64 min
Dec 29, 1:48 PM CSTTornado WarningFWDLimestone42 min
Dec 29, 1:56 PM CSTFlash Flood WarningFWDTarrant3 hr
Dec 29, 1:59 PM CSTSpecial Weather StatementFWDHood31 min
Dec 29, 2:02 PM CSTSpecial Weather StatementFWDHunt28 min
Dec 29, 2:13 PM CSTSpecial Weather StatementFWDJohnson32 min
Dec 29, 2:16 PM CSTTornado WarningFWDCoryell25 min
Dec 29, 2:17 PM CSTSevere Thunderstorm WarningFWDJohnson58 min
Dec 29, 2:28 PM CSTTornado WarningFWDNavarro47 min
Dec 29, 2:34 PM CSTTornado WarningFWDBosque, McLennan56 min
Dec 29, 2:35 PM CSTTornado WarningFWDJohnson40 min
Dec 29, 3:11 PM CSTTornado WarningFWDJack, Palo Pinto49 min
Dec 29, 3:15 PM CSTTornado WarningFWDHill30 min
Dec 29, 3:25 PM CSTTornado WarningFWDLeon50 min
Dec 29, 3:31 PM CSTSevere Thunderstorm WarningFWDTarrant, Wise44 min
Dec 29, 3:38 PM CSTTornado WarningFWDJohnson52 min
Dec 29, 3:42 PM CSTTornado WarningFWDJohnson48 min
Dec 29, 3:44 PM CSTTornado WarningFWDBell46 min
Dec 29, 3:47 PM CSTTornado WarningFWDHill, McLennan43 min
Dec 29, 4:00 PM CSTSpecial Weather StatementFWDTarrant30 min
Dec 29, 4:13 PM CSTFlash Flood WarningFWDJohnson, Tarrant3 hr
Dec 29, 4:16 PM CSTSevere Thunderstorm WarningFWDFreestone, Leon59 min
Dec 29, 4:16 PM CSTTornado WarningFWDTarrant44 min
Dec 29, 4:25 PM CSTTornado WarningFWDBell35 min
Dec 29, 4:43 PM CSTSevere Thunderstorm WarningFWDMcLennan40 min
Dec 29, 4:48 PM CSTTornado WarningFWDFreestone, Limestone57 min
Dec 29, 5:13 PM CSTSpecial Weather StatementFWDHopkins32 min
Dec 29, 5:19 PM CSTFlash Flood WarningFWDDenton3 hr
Dec 29, 5:26 PM CSTSpecial Weather StatementFWDCoryell49 min
Dec 29, 5:36 PM CSTSpecial Weather StatementFWDHenderson, Van Zandt24 min
Dec 29, 5:39 PM CSTFlash Flood WarningFWDFreestone, Limestone3 hr
Dec 29, 5:46 PM CSTTornado WarningFWDMilam, Robertson44 min

Nearby

Tornado Warnings in Texas, 2006Every tornado warning in 2006Tornadoes in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.